MathSciNet Relay Station
MathSciNet bibliographic data
MR2003159 (2004k:32036) 32M15 (22E46 53C35)
Kaneyuki, Soji Compactification of parahermitian symmetric spaces and its applications. II. Stratifications and automorphism groups. J. Lie Theory 13 (2003), no. 2, 535–563.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement